Research Repository

The Tits alternative for non-spherical Pride groups

Kopteva, Natalia and Williams, Gerald (2008) 'The Tits alternative for non-spherical Pride groups.' Bulletin of the London Mathematical Society, 40 (1). 57 - 64. ISSN 0024-6093

[img]
Preview
PDF
NonsphericalPrideGroups.pdf

Download (156kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Jim Jamieson
Date Deposited: 04 Jan 2012 12:05
Last Modified: 22 Feb 2019 11:15
URI: http://repository.essex.ac.uk/id/eprint/1812

Actions (login required)

View Item View Item